Über einen Satz von Deruyts
Compositio Mathematica, Volume 2  (1935), p. 224-229
@article{CM_1935__2__224_0,
     author = {Weitzenb\"ock, R.},
     title = {\"Uber einen Satz von Deruyts},
     journal = {Compositio Mathematica},
     publisher = {Johnson Reprint Corporation},
     volume = {2},
     year = {1935},
     pages = {224-229},
     zbl = {0012.00302},
     language = {de},
     url = {http://www.numdam.org/item/CM_1935__2__224_0}
}
Weitzenböck, R. Über einen Satz von Deruyts. Compositio Mathematica, Volume 2 (1935) , pp. 224-229. http://www.numdam.org/item/CM_1935__2__224_0/